# SDR REXA2013080101632

- Difficulty date: August 1, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N908XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15140
- Aircraft time: 14,425 hours, 9,289 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 927
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE CHAFED AT APPROXIMATELY FS 927 AND S27.  REPAIRED IAW EO R53450.
